# SDR AT0100205

- Difficulty date: June 11, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 205-218 Lbl15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT AT LBL 15 IS CORRODED BEYOND LIMITS AT BS 205-218.                    CORRECTIVE ACTION:                  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-30-05.
